Volume 18, Issue 2
The Blossom Approach to the Dimension of the Bivariate Spline Space

Zhi Bin Chen ,  Yu Yu Feng and Kozak Jernej

J. Comp. Math., 18 (2000), pp. 183-198

Preview Full PDF BiBTex 0 350
  • Abstract

The dimension of the bivariate spline space S~r_n(\Triangle) may depend on geometric properties of triangulation \Triangle, in particular if n is not much bigger than r. In the paper, the blossom approach to the dimension count is outlined. It leads to the symbolic algorithm that gives the answer of a triangulation is singular or not. The approach is demonstrated on the case of Morgan-Scott partition and twice differentiable splines.

  • History

Published online: 2000-04

  • AMS Subject Headings

  • Cited by